# SDR ASOA02370

- Difficulty date: June 27, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120226
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, THE LIGHTED EXIT SIGN ON THE FIRST ROW BULKHEAD WAS NOT ILLUMINATED.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE AFT CLOSET EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
